# SDR CHQA200800224

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 11,412 hours, 9,466 cycles
- Engine: Allsn AE3007A
- Engine time: 17,060 hours, 13,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6050, AVP TO LGA - ON SHORT FINAL, THE FLIGHT CREW RECEIVED A LAV SMOKE INDICATION ON EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THAT THE MESSAGE WAS PRESENT ONLY WHEN OPERATING OFF OF THE NR 1 BLEED SYSTEM.  THE AIRCRAFT WAS THEN FERRIED TO CMH WHERE THE ZERO CARBON SEAL WAS REPLACED AND THERE WERE NO FURTHER INDICATIONS.
